# SDR COMA0760436

- Difficulty date: June 15, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N408CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7440
- Aircraft time: 17,545 hours, 14,542 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Valve
- Part number: 750005000
- Part serial: 0660
- Condition: Faulty
- Location: Mlg
- Part time: 17,530 hours, 17,530 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5508 - EN ROUTE BNA-JFK RECEIVED A LANDING GEAR DISAGREE WITH ASSOCIATED VIBRATION, FLIGHT RETURNED TO CVG.  REPLACED THE MAIN LANDING GEAR SELECTOR VALVE.
